Translator Disclaimer
December 2013 Intersection of Stable and Unstable Manifolds for Invariant Morse Function
Hitoshi YAMANAKA
Tokyo J. Math. 36(2): 513-519 (December 2013). DOI: 10.3836/tjm/1391177985

Abstract

We study the structure of the smooth manifold which is defined as the intersection of a stable manifold and an unstable manifold for an invariant Morse-Smale function.

Citation

Download Citation

Hitoshi YAMANAKA. "Intersection of Stable and Unstable Manifolds for Invariant Morse Function." Tokyo J. Math. 36 (2) 513 - 519, December 2013. https://doi.org/10.3836/tjm/1391177985

Information

Published: December 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1292.57027
MathSciNet: MR3161572
Digital Object Identifier: 10.3836/tjm/1391177985

Subjects:
Primary: 57R70
Secondary: 37D15, 57S15

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.36 • No. 2 • December 2013
Back to Top